# SDR 78192

- Difficulty date: June 30, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N167YV
- Make and model: Beech 1900D
- Aircraft serial: UE167
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Detached
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER PAX WERE BOARDED AND STATION WENT TO CLOSE THE PAX DOOR THE HANDLE DETACHED.  MAINTENANCE WAS CALLED, INSPECTED CABIN DOOR HANDLE, RESECURED DOOR HANDLE RETAINER RING.  DOOR OPS CHECKED NORMAL.  WORK DONE IAW BMM 52-10-00.
